Access count of this item: 209

Files in This Item:
File Description SizeFormat 
1683-04.pdf933.01 kBAdobe PDFView/Open
Title: 均衡問題に関する収束定理 (非加法性の数理と情報 : 凸解析との接点)
Other Titles: Convergence theorems for an equilibrium problem (Information and mathematics of non-additivity and non-extensivity : contacts with convex analysis)
Authors: 青山, 耕治  KAKEN_name
Author's alias: AOYAMA, Koji
Keywords: 均衡問題
リゾルベント
非拡大写像
不動点
収束定理
MSC: 47H05
47J05
47J25
Issue Date: Apr-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1683
Start page: 25
End page: 38
URI: http://hdl.handle.net/2433/141421
Appears in Collections:Information and mathematics of non-additivity and non-extensivity : contacts with convex analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.